Translator Disclaimer
December 2015 A perspective on fractional Laplace transforms and fractional generalized Hankel-Clifford transformation
V. R. Lakshmi Gorty
Author Affiliations +
Tbilisi Math. J. 8(2): 23-33 (December 2015). DOI: 10.1515/tmj-2015-0004

Abstract

In this study a relation between the Laplace transform and the generalized Hankel-Clifford transform is established. The relation between distributional generalized Hankel-Clifford transform and distributional one sided Laplace transform is developed. The results are verified by giving illustrations. The relation between fractional Laplace and fractional generalized Hankel-Clifford transformation is also established. Further inversion theorem considering fractional Laplace and fractional generalized Hankel-Clifford transformation is proved in Zemanian space.

Citation

Download Citation

V. R. Lakshmi Gorty. "A perspective on fractional Laplace transforms and fractional generalized Hankel-Clifford transformation." Tbilisi Math. J. 8 (2) 23 - 33, December 2015. https://doi.org/10.1515/tmj-2015-0004

Information

Received: 7 August 2014; Accepted: 22 September 2014; Published: December 2015
First available in Project Euclid: 12 June 2018

zbMATH: 1309.26009
MathSciNet: MR3323917
Digital Object Identifier: 10.1515/tmj-2015-0004

Subjects:
Primary: 26A3
Secondary: 44A10, 44A20, 46F12

Rights: Copyright © 2015 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.8 • No. 2 • December 2015
Back to Top